# SDR SWAA2013012111587

- Difficulty date: January 11, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE CLIP LOCATED AT B5 500A AT LEVEL 5-18L FWD CARGO COMPARTMENT.  REPLACED TIE CLIP LOC BETWEEN BS 500A AT LEVEL S-18L  IAW SRM B737-300 51-40-02, 51-10-02 ITEM 8 AND DWG 65-46593.
